# SDR 98ZZZX502

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N120VT
- Make and model: Amtr MINI500
- Aircraft serial: 0222
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: M/R Gearbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOST ALL MINI-500 AIRFRAMES HAVE CRACKED NEAR THE MAIN ROTOR GEARBOX MOUNT BOLT HOLES.  ALL ARE LOW TIME ANYWHERE FROM 6 HOURS AND UP.  AIR FRAME TUBE STRUCTURE MAY BE OF TOO THIN MATERIAL.  SUBMITTER BELIEVES CRACKS FORM BECAUSE OF THE INABILITY TO TRACK AND BALANCE ROTOR BECAUSE OF A FLAW IN THE MAIN ROTOR MAST.  THE INSIDE OF MAST IS NOT CONCENTRIC WITH THE OUTSIDE.  THE LOWER SWASHPLATE ATTACHES TO THE INSIDE OF SHAFT AND NOW HAS A SEVERE WOBBLE SINCE IT IS NOT CONCENTRIC.  THIS AIRCRAFT, SN 0222, CONTINUES TO CRACK EVEN AFTER APPROVED REPAIRS.
